# SDR IPXA2025010882763

- Difficulty date: January 1, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200123
- Part serial: 000624
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND FOUND RUDDER R/H SPAR AND ADJACENT STRUCTURE BETWEEN RUDDER STATION 106 AND STATION 181. (REPAIR). REPAIR DELAMINTION ON RH RUDDER SKIN PANEL AT RUD STA 140.108 I.A.W. UPS EO-92480-REQ1 REV1. CONDITION CHECK IS SATISFACTORY.
